# SDR IPXA2025061662819

- Difficulty date: May 24, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 30,948 hours, 20,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350028
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP UPPER SURFACE L/E SKIN IS CHAFED ON O/B END.  # 3513 REVIEWED
